| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 9-12


V. Mishra, Sabina
      Wavelet Galerkin solutions of ordinary differential equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 407-424.

S. Abdelmalek, A. Youkana
      Global existence of solutions for some coupled systems of reaction-diffusion
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 425-432.

Shin Min Kang, Shenghua Wang
      New hybrid algorithms for nonexpansive mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 433-440.

Hong Xiang, Liang Zhang
      Dynamical behavior of a fifth-order rational difference equation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 441-449.

S. K. Mohanta
      Random fixed points in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 451-463.

P. Nasiri
      Estimation parameter of zero truncated mixed Poisson models
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 465-470.

Yi Zhao, Xianyi Li
      On non-oscillation solutions for a general rational difference equation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 471-477.

K. Paul, G. Das
      Symmetric antieigenvalues for non-normal operators
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 479-486.

Y. Gh. Gouda
      On the (co)homology theory of simplicial topological space associated with regular index category
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 487-497.

K. K. Dewan, A. Ahuja
      Growth of polynomials having zeros inside a circle
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 499-505.

R. Krishnakumar, M. Marudai
      Generalization of a fixed point theorem in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 507-512.

Z. Babaei
      The existence of best proximity points in cone metric spaces with the property UC
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 513-522.

R. Hashemi, M. Abdollahi, J. Azar
      Precise asymptotics in complete moment convergence of the uniform empirical process
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 523-532.

C. Ganesa moorthy, P. Tamizharasi
      I-linearly linked I-connected subsets
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 533-538.

T. Noiri, A. Keskin
      \Lambda_I-sets and some weak separation axioms
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 539-548.

W. Sanhan, C. Mongkolkeha
      A locally uniform rotund and property (\beta) of generalized Cesaro (ces(p),d) metric space
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 549-558.

A. A. Shaikh, A. Patra
      On quasi-conformally flat quasi-Einstein spaces with recurrent curvature
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 559-568.

Junmin Han, Di Zhao
      Explicit description for the automorphism group of the general Kohn-Nirenberg domain
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 569-574.

H. A. Agwo, N. S. Khallaf, Sh. Salem
      Some new inequalities of three parameters of Opial type
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 575-581.

Sh. Salem, H. A. Agwo, N. S. Khallaf
      On the Opial - Beesack - Troy inequalities
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 583-592.

N. S. Khallaf
      On the oscillation of delay difference equations with real coefficients
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 9-12, 593-600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |